Communications in Mathematical Sciences

Volume 5 (2007)

Number 3

Uniform bounds and weak solutions to an open Schrödinger-Poisson system

Pages: 697 – 722

DOI: http://dx.doi.org/10.4310/CMS.2007.v5.n3.a10

Author

Olivier Pinaud

Abstract

This paper is concerned with the derivation of uniform bounds with respect to the scaled Planck constant ${\cal E}$ for solutions to the open transient Schrödinger-Poisson system introduced by Ben Abdallah et al in [Math.Meth.Mod. in App. Sci., 15, 667-688, 2005]. The uniform estimates stem from a careful analysis of the non-local in time transparent boundary conditions which allow to restrict the original problem posed on an unbounded domain to a bounded domain of interest. These bounds can be used to obtain the semi-classical limit of the system. The paper also gives an existence and uniqueness result for weak solutions while they were previously defined in a strong sense.

Keywords

semiconductors; non-linear Schrödinger equation; open boundary conditions; uniform estimates

2010 Mathematics Subject Classification

35Q40, 35Q55

Full Text (PDF format)